| Model Number |
AMSCO 600 STEAM STERILIZER |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the amsco 600 sterilizer and found that the floats that control the water pump were not operating properly subsequently causing the water pump to continuously run and leak water.The steris technician repaired the amsco 600 sterilizer, tested the unit and confirmed it to be operating properly.The technician returned the amsco 600 sterilizer to service.A complaint review has determined this to be an isolated event.No additional issues have been reported.
Event or Problem Description
The user facility reported that their amsco 600 sterilizer was leaking water out onto the floor.No report of injury.
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.